# SDR CALA2024011700122

- Difficulty date: January 13, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 86,023 hours, 10,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 13918
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR R3 EMER LT PWR SUPPLY M33404 OPERATIONAL TEST FAIL.  WORK TRANSFER NON ROUTINE WO.2732906 AND  CABIN DOOR R3 EMER LT PWR SUPPLY M33404 REPLACED AND INSTALLATION TEST CARRIED OUT WITH NORMAL RESULT AS PER AMM 33-51-06.
